# SDR CALA2018062101446

- Difficulty date: June 9, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 13,486 hours, 4,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lock Bolt
- Part number: UNKNOWNED
- Condition: Sheared
- Location: Rt Wing Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE FLAP TRACK BALLSCREW GIMBALS,  LOWER BUSHING RETAINING LOCK BOLTS WERE FOUND SHEARED OFF AND/OR BOLT COLLARS MISSING ON THE RT WING NR 5 & 6 T/E FLAP TRACK LOCATIONS.
